MAUDE Adverse Event Report: ROCHE DIAGNOSTICS HDL-CHOLESTEROL GEN.4; HDL CHOLESTEROL TEST SYSTEM

ROCHE DIAGNOSTICS HDL-CHOLESTEROL GEN.4; HDL CHOLESTEROL TEST SYSTEM
Catalog Number 08057877190
Medical Device Problem Codes Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c503 analytical unit serial number was (b)(6).The calibration and qc were acceptable on the day of the event.The alarm trace showed multiple abnormal aspiration alarms and cell blank alarms on the day of the event.The customer performed monthly maintenance and changed the lamp and the reaction cells.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested for hdl-cholesterol gen.4 (hdlc4) assay on a cobas c503 analytical unit.Initial result: 3.35 mg/dl.The customer questioned the initial result and repeated the sample.Repeat result: 92.80 mgdl.The repeat result of 92.8 mgdl was deemed to be correct.No questionable result was reported to the patient.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event was consistent with a preanalytic issue at the customer site.Preanalytics are within the customer's responsibility.

Brand Name
HDL-CHOLESTEROL GEN.4
Common Device Name
HDL CHOLESTEROL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22124149
Report Number1823260-2025-01691
Device Sequence Number7505713
Product Code LBS
UDI-Device Identifier07613336121306
UDI-Public07613336121306
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K162593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number08057877190
Device Lot Number821022
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown